# SDR GTIA2017022301801

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 46,985 hours, 18,694 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unwanted Deploy
- Location: Row 16 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 DEF PAX OXYGEN MASKS DROPPED. PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES.  REPACK IAW AMM 35-21-43 AND PERFORMED DROP TEST IAW AMM 35- 23-00. OPS CHECKED GOOD.
